On functional polynomials spanned by characters of unitary representations. (Summary).
Aequationes mathematicae, Tome 44 (1992) no. 1, p. 122 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : finite dimensional, continuous, irreducible, unitary representations, irreducible unitary representations, almost periodic functions, almost everywhere, trigonometric polynomials, topological groups
@article{AM2_1992__44_1_137485,
     author = {Zbigniew Gajda},
     title = {On functional polynomials spanned by characters of unitary representations. {(Summary).}},
     journal = {Aequationes mathematicae},
     pages = {122--122},
     year = {1992},
     volume = {44},
     number = {1},
     zbl = {0765.39007},
     url = {http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137485/}
}
TY  - JOUR
AU  - Zbigniew Gajda
TI  - On functional polynomials spanned by characters of unitary representations. (Summary).
JO  - Aequationes mathematicae
PY  - 1992
SP  - 122
EP  - 122
VL  - 44
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137485/
ID  - AM2_1992__44_1_137485
ER  - 
%0 Journal Article
%A Zbigniew Gajda
%T On functional polynomials spanned by characters of unitary representations. (Summary).
%J Aequationes mathematicae
%D 1992
%P 122-122
%V 44
%N 1
%U http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137485/
%F AM2_1992__44_1_137485
Zbigniew Gajda. On functional polynomials spanned by characters of unitary representations. (Summary).. Aequationes mathematicae, Tome 44 (1992) no. 1, p. 122. http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137485/